# SDR JJBA20140314010

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 30,810 hours, 42,523 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RETURN TO FIELD FOR SMOKE IN LAVATORY & SMOKE ALARM SOUNDING.  R & R NR 1 ENG.
